Tired of Itching An hair loss

Patient

Q: Hi, My questions: why is my hair shedding mite as well say fallin out really bad an on top of tht my skin is really itchin bad till its very irritating, long story short went to dermatologist told him same thing was giving dhs tar gel shampoo, also cream to rub on my skin sponnallty. In put on my meds im diabetic take 70/30 Novlin insulin , amlodipine for pressure 10mg, colace stool softner, an I started takin biotin 5000mcg..question: could taking these meds together cause the itching an hair lost by taking together, please, please, tell me wht to do

Symptoms:  Itichin, hair lost rapidly
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: What would happen to a young man (who has completed puberty) if they were to take only anti-androgens and not a full...

Q: My lymph glands at the top of my throat have been enlarged to about golf ball size for a few months. My primary physi...

Q: I mistakenly used a kind of anti bacterial soap, the kind you find next to the sinks when I showered in the washroom....

Q: Worried about antibiotic resistance. Taking antibiotics for tonsillitis until Friday, feeling much better

Q: I am on metformin and an antibiotic. I take 1 metformin before meals and one at bedtime. I take antibiotic after br...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews